# SDR DALA2017031502099

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 65,556 hours, 21,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R PAX DOOR SURVIVAL PACK CORD HANGING. RESECURED SURVIVAL PACK LANYARD. NOW OK, RE-INSTALLED SLIDE BUSTLE AMM 25-66.
